# SDR SWAA2024041160761

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF AFT CARGO DOOR CUTOUT.   REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1, REPAIR 1, PARAGRAPH 4.B, STEPS  2 TO 7 & BAC 5975.
